Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SWOLLEN LEGS and ankle
Jun 12, 2012

ON STAVUDINE,LAMIVUDINE, EFFAVIRENZ BUT SWOLLEN BOTH LEGS AND FEET ARE HOT

Response from Dr. Henry

Recommend an assessment for skin infection,-cellulitis) as well as malnutrition, liver, kidney, or heart disease. Unusual to be due to your HIV meds particularly if you have been on stable regimen for a while. KH



Previous
Is there an HIV med that doesn't hurt the liver
Next
Atripla and Tranxene, Xanax and Timing of Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement